NEW CONSERVATION FORMS AND LIE ALGEBRAS OF ERMAKOV-PINNEY EQUATION


Orhan O. , Özer T.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, vol.11, no.4, pp.735-746, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3934/dcdss.2018046
  • Title of Journal : DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
  • Page Numbers: pp.735-746

Abstract

In this study, we investigate first integrals and exact solutions of the Ermakov-Pinney equation. Firstly, the Lagrangian for the equation is constructed and then the determining equations are obtained based on the Lagrangian approach. Noether symmetry classification is implemented, the first integrals, conservation laws are obtained and classified. This classification includes Noether symmetries and first integrals with respect to different choices of external potential function. Furthermore, the time independent integrals and analytical solutions are obtained by using the modified Prelle-Singer procedure as a different approach. Additionally, for the investigation of conservation laws of the equation, we present the mathematical connections between the lambda-symmetries, Lie point symmetries and the modified Prelle-Singer procedure. Finally, new Lagrangian and Hamiltonian forms of the equation are determined.